Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part L (2015)

A new approach for solving quadratic fractional programming Problems

Author(s)
M Jayalakshmi
Abstract
A new method namely, decomposition fractional separable method based on linear programming (LP) problem is proposed for finding an optimal solution to a quadratic fractional programming (QFP) problem in which both the numerator and the denominator of the objective function can be factorized into two linear functions. The solution procedure of the proposed method is illustrated with the numerical example.
Pages: 788-792  |  733 Views  17 Downloads
How to cite this article:
M Jayalakshmi. A new approach for solving quadratic fractional programming Problems. International Journal of Applied Research. 2015; 1(10): 788-792.
Call for book chapter
International Journal of Applied Research